Continuous Bleeding In Patients With Ovarian Cysts And TB?

Illustration of Continuous Bleeding In Patients With Ovarian Cysts And TB?
Illustration: Continuous Bleeding In Patients With Ovarian Cysts And TB? st1.thehealthsite.com

At noon, in 2017 I was diagnosed with tbc u0026amp; ovarian cyst. I menstruated for 2 months more nonstop, after that I was given birth control pills to stop the bleeding. I just focus on taking TB treatment. For the past five months, my spots have only stopped for about 3 days, then spots have returned. I have visited the doctor. Obgyn has been given medicine, but the spots have not stopped. the doctor said this was because of the effects of the tb u0026amp treatment; the hormone isn’t stable. what am i confused

1 Answer:

Good evening, thanks for the question

There are several types of ovarian cysts. There are functional cysts, namely benign ovarian cysts formed by the ovulation process, referred to as follicular cysts and luteal cysts. Other types of ovarian cysts such as endometrioma, dermoid cysts, cystadenomas. There are also polycystic ovarian types where there are many small cysts in the ovary which if not handled properly will cause fertility problems.

Treatment of ovarian cysts one of which is by giving hormonal contraceptive pills. The provision of hormonal birth control pills aims to prevent the emergence of new cysts. Hormonal birth control pills can also reduce the risk of ovarian cancer. However, this hormonal birth control pill can not reduce the size of the cyst
If complaints of bleeding persistently may be caused by the size of the cyst that is getting bigger, cyst rupture, and so forth.

Associated with a history of TB treatment, one of the main drugs used is rifampicin. Rifampicin is known to interact with hormonal contraception (birth control pills, birth control injections, implant KB) so that it can reduce the effectiveness of these contraceptives. If your TB drug therapy has not been going on for a long time it is likely that the drug level in the blood is still quite high, so it still has an interaction with the birth control pill you are using, making the cyst therapy you are undergoing ineffective. However, you should consult with your treating doctor for future treatment plans according to medical conditions and physical examination obtained.

That's all, hope you can help
Wassalam.

: by

Related Question

Hallucinations And Excessive Delusional Effects?

Hallucinations And Excessive Delusional Effects?

(1 year ago)

, I want to ask, my friend often fantasizes when someone is called must be repeatedly or not focus on the real world. Well, he often said that if he imagined he was debating with h...

The Use Of Face Creams At The Age Of 16 Years?

The Use Of Face Creams At The Age Of 16 Years?

(1 year ago)

Hello, I want to use melanox cream so that my face skin can be clean or not 16? If I can, what should I avoid so that it is not dangerous...

What Causes Body Fever, Chills, And Cold Sweat All Of A Sudden?

What Causes Body Fever, Chills, And Cold Sweat All Of A Sudden?

(1 year ago)

, I 3 days experienced symptoms suddenly suddenly the body shivered with cold and high temperature 38 ° to 39 °, but suddenly sweat pouring and a temperature of 36 °. Then I too...

Leave a Reply

Your email address will not be published. Required fields are marked *